Alert archive / North Dakota / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 182, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Oct 1, 2015, 3:04 AM CDT for Morton County, Oliver County, North Dakota. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 1, 2015, 3:04 AM CDT (08:04 UTC)
- Expired
- Oct 1, 2015, 3:45 AM CDT
- In force
- 41 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Morton County, ND, Oliver County, ND
The radar
The Bismarck radar (KBIS), 56 km from the middle of the area, began a volume at 08:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 8.1 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 112 J/kg
- Mixed-layer CIN
- -117 J/kg
- Mixed-layer LCL
- 1809 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 101 m²/s²
- 0-3 km storm-relative helicity
- 201 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
506 WUUS53 KBIS 010804 SVRBIS NDC059-065-010845- /O.NEW.KBIS.SV.W.0182.151001T0804Z-151001T0845Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BISMARCK ND 304 AM CDT THU OCT 1 2015 THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN OLIVER COUNTY IN SOUTH CENTRAL NORTH DAKOTA... NORTH CENTRAL MORTON COUNTY IN SOUTH CENTRAL NORTH DAKOTA... * UNTIL 345 AM CDT * AT 304 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF HANNOVER...OR 22 MILES SOUTHEAST OF BEULAH...MOVING SOUTHEAST AT 25 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHERN OLIVER AND NORTH CENTRAL MORTON COUNTIES...INCLUDING THE FOLLOWING LOCATIONS...NELSON LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. VERY HEAVY RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4703 10161 4716 10147 4704 10095 4680 10138 TIME...MOT...LOC 0804Z 306DEG 20KT 4704 10145 HAIL...1.00IN WIND...<50MPH $$ HAMILTON
2 follow-up statements
033 WWUS53 KBIS 010818 SVSBIS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 318 AM CDT THU OCT 1 2015 NDC059-065-010845- /O.CON.KBIS.SV.W.0182.000000T0000Z-151001T0845Z/ OLIVER ND-MORTON ND- 318 AM CDT THU OCT 1 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM CDT FOR SOUTHERN OLIVER AND NORTH CENTRAL MORTON COUNTIES... AT 317 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF HANNOVER...OR 23 MILES NORTHEAST OF GLEN ULLIN...MOVING SOUTHEAST AT 25 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. LOCATIONS IMPACTED INCLUDE... NEW SALEM. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. VERY HEAVY RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4703 10161 4712 10150 4702 10098 4680 10138 TIME...MOT...LOC 0817Z 309DEG 20KT 4698 10140 HAIL...1.00IN WIND...<50MPH $$ HAMILTON
158 WWUS53 KBIS 010832 SVSBIS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 332 AM CDT THU OCT 1 2015 NDC059-065-010845- /O.CON.KBIS.SV.W.0182.000000T0000Z-151001T0845Z/ OLIVER ND-MORTON ND- 332 AM CDT THU OCT 1 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM CDT FOR SOUTHEASTERN OLIVER AND NORTH CENTRAL MORTON COUNTIES... AT 331 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST OF NEW SALEM...OR 20 MILES WEST OF MANDAN...MOVING SOUTHEAST AT 25 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. LOCATIONS IMPACTED INCLUDE... SWEET BRIAR LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. VERY HEAVY RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4703 10154 4711 10145 4702 10098 4682 10134 TIME...MOT...LOC 0831Z 306DEG 20KT 4693 10131 HAIL...1.00IN WIND...<50MPH $$ HAMILTON
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 1, 12:41 AM CDT, 2 hours 23 minutes earlier.
Area forecast discussion, Oct 1, 12:41 AM CDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 1241 AM CDT THU OCT 1 2015 .UPDATE... ISSUED AT 1242 AM CDT THU OCT 1 2015 THUNDERSTORMS CONTINUED TO FORM ALONG THE NORTHEAST-TO-SOUTHWEST AXIS OF A LOW LEVEL JET THAT HAS SET UP FROM MANITOBA SOUTHWESTWARD ACROSS NORTH DAKOTA INTO WESTERN SOUTH DAKOTA. THE SURFACE REFLECTION OF THE LOW LEVEL JET IN THE FORM OF A WARM FRONT EXTENDING FROM A LOW OVER CENTRAL WYOMING NORTHEASTWARD TOWARDS DICKINSON/MINOT. UPPER LEVEL SUPPORT FROM THE CUTOFF LOW OVER SOUTH CENTRAL CANADA/NORTHERN NORTH DAKOTA ENOUGH BOUNDARY LAYER CAPE AND MID LEVEL LAPSE RATES WOULD SUGGEST THAT CONVECTION WOULD CONTINUE THROUGH THE OVERNIGHT/EARLY MORNING HOURS. CURRENT FORECAST HAS HIGHER PRECIP CHANCES IN THIS AREA AND MADE ONLY MINOR CHANGES TO POPS. THE LATEST MODELS INDICATE INCREASING LOW LEVEL MOISTURE MOVING NORTHWARD FROM NEBRASKA/SOUTH DAKOTA BY DAYBREAK...SO INCREASED SKY COVER A BIT. WILL MONITOR DURING THE EARLY MORNING HOURS TO SEE IF THE INCREASE IN THE LOW LEVEL RH FIELD TRANSLATES INTO INCREASED CLOUD COVER. UPDATE ISSUED AT 936 PM CDT WED SEP 30 2015 SO FAR LIKE THE TREND OF THE FORECAST. THUNDERSTORMS FORMED ACROSS NORTH CENTRAL AND CENTRAL NORTH DAKOTA THIS EVENING AND APPEAR TO BE MAINTAINING. CURRENT TRENDS LOOK GOOD WITH THE HIGHEST POPS IN THE DEVILS LAKE BASIN. UPDATE ISSUED AT 813 PM CDT WED SEP 30 2015 INTERIM UPDATE TO ADD POPS FOR THE ISOLATED THUNDERSTORM SOUTH CENTRAL. UPDATE ISSUED AT 638 PM CDT WED SEP 30 2015 ISOLATED THUNDERSTORM FORMING IN SOUTH CENTRAL NORTH DAKOTA IN AN AREA OF MARGINAL CAPE AND SHEAR. WILL EXTEND THE THUNDERSTORM THREAT TO THE SOUTH CENTRAL. && .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 237 PM CDT WED SEP 30 2015 CURRENT SURFACE ANALYSIS PLACES TROUGH OVER EASTERN MONTANA WITH RIDGE STRETCHING THROUGH THE UPPER MIDWEST INTO THE CENTRAL PLAINS. UPPER LEVEL ANALYSIS PLACES RIDGE STRETCHING FROM THE FOUR-CORNERS REGION TOWARDS THE NORTHERN ROCKIES. COMPACT UPPER LOW ALONG THE SOUTHERN PART OF THE SASKATCHEWAN-MANITOBA BORDER CONTINUES TO PRODUCE SOME WEAK CONVECTION OVER SOUTHERN PORTIONS OF SASKATCHEWAN AND MANITOBA...STRETCHING INTO FAR NORTHERN NORTH DAKOTA. FOR THE REST OF THIS AFTERNOON INTO TONIGHT...AFOREMENTIONED UPPER LOW WILL CONTINUE TO LOITER OVER THE AREA OVERNIGHT WITH ENHANCING LOW LEVEL JET. THIS WILL BRING INCREASING PRECIPITATION CHANCES...PARTICULARLY TO NORTH CENTRAL NORTH DAKOTA INTO NORTHERN PORTIONS OF THE JAMES RIVER VALLEY. WITH MODEST INSTABILITY IN PLACE...WILL CONTINUE TO KEEP LOW END THUNDER CHANCES MENTIONED. ON ON THURSDAY...PRECIPITATION CHANCES WILL CONTINUE TO START THE DAY...THOUGH CHANCES WILL DECREASE IN THE AFTERNOON AS UPPER LOW RETRACTS TOWARDS THE WEST. BREEZY SOUTH/SOUTHEASTERLY WINDS EXPECTED BY MID-DAY OVER THE CENTRAL PART OF THE STATE AS MODEST PRESSURE GRADIENT REMAINS. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 237 PM CDT WED SEP 30 2015 AN UPPER TROUGH IN SOUTHEAST SASKATCHEWAN WILL GRADUALLY WEAKEN AND LIFT NORTH THURSDAY NIGHT AS A CLOSED UPPER LOW/DEEP TROUGH IN THE GREAT BASIN EJECTS NORTHEAST. SOUTHWEST FLOW INTO NORTH DAKOTA WITH SURFACE LOW PRESSURE IN WYOMING AND INVERTED TROUGH EXTENDING INTO EASTERN MONTANA WILL PRODUCE A SOUTHERLY FLOW OF MOISTURE IN MAINLY WESTERN NORTH DAKOTA FRIDAY THROUGH SUNDAY. ALTHOUGH TODAYS GFS MODEL CONSENSUS IS ADVERTISING THE BULK OF THE PRECIPITATION REMAINING IN EASTERN AND CENTRAL MONTANA THROUGH THE PERIOD...THE 12Z ECMWF REMAINS MORE ROBUST REGARDING THE AREAL COVERAGE AND PRECIPITATION AMOUNTS FRIDAY THROUGH SUNDAY IN THE WEST. TAKING A BLEND STILL YIELDS A HIGH CHANCE TO LIKELY POPS IN THE WEST...TAPERING OFF TO SLIGHT CHC IN CENTRAL NORTH DAKOTA THROUGH FRIDAY THROUGH SUNDAY. STRONG SOUTHEAST WINDS (BOUNDARY LAYER WINDS OF 30KT-35KT) DEVELOP IN SOUTHWEST NORTH DAKOTA LATE THURSDAY NIGHT THROUGH FRIDAY EVENING. A WIND ADVISORY MAY NEEDED DURING THIS TIME AS SUSTAINED WINDS WILL BE AROUND 30 MPH. ANOTHER CLOSED UPPER LOW DROPS INTO THE GREAT BASIN MONDAY RESULTING IN WEAK RIDGING OVER NORTH DAKOTA. UNCERTAINTY REMAINS ON THE EXACT TRACK OF THIS UPPER LOW AND ULTIMATELY THE PRECIPITATION COVERAGE AND AMOUNTS. THE SUPERBLEND SPREADS A CHANCE IN SOUTHERN NORTH DAKOTA MONDAY NIGHT AND TUESDAY WITH A SLIGHT CHC ELSEWHERE AND NO CHANGES TO THIS IDEA. HIGH TEMPERATURES STILL FORECAST ON THE COOLER SIDE FRIDAY THROUGH SUNDAY WITH HIGHS 55-60F...THEN RISING INTO THE MID 60S MONDAY THROUGH WEDNESDAY. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY NIGHT) ISSUED AT 1242 AM CDT THU OCT 1 2015 A WARM FRONT EXTENDING FROM A SURFACE LOW OVER MONTANA NORTHEASTWARD TOWARDS KDIK AND KMOT TO BOTTINEAU AND INTO MANITOBA...ALONG WITH A SOUTHWEST-TO-NORTHEAST ORIENTED LOW LEVEL JET...SHOULD KEEP CONVECTION GOING THROUGH THE EARLY MORNING HOURS. CONVECTION HAD MOVED EAST OF KMOT...AND MAY SKIRT KBIS SO HAVE VCTS BEGINNING 09Z AT KBIS. MODELS INDICATE SOME CLOUDS MOVING NORTH FROM NEBRASKA/SOUTH DAKOTA AND KEPT CIGS AT VFR BUT INCLUDED A SCT020 AT KDIK AROUND 15Z. ADDED MENTION OF VCTS AFT 12Z FOR KJMS AND LATER AT KMOT. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...JV SHORT TERM...JJS LONG TERM...KS AVIATION...JV
Hazardous weather outlook, Sep 30, 7:05 PM CDT, 7 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 705 PM CDT WED SEP 30 2015 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-020015- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 705 PM CDT WED SEP 30 2015 /605 PM MDT WED SEP 30 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS POSSIBLE OVER PORTIONS OF THE AREA TONIGHT. A FEW MAY BE STRONG WITH HAIL AND HEAVY RAIN WEDNESDAY EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY STRONG SOUTHEASTERLY WINDS OF 30 TO 45 MPH ARE POSSIBLE IN SOUTHWEST NORTH DAKOTA FRIDAY. A WIND ADVISORY MIGHT BE NEEDED IF THIS TREND CONTINUES. PLEASE CHECK BACK FOR FUTURE UPDATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Sep 30, 10:22 PM CDT, 4 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1022 PM CDT WED SEP 30 2015
NDZ012-021-010400-
MCHENRY ND-MCLEAN ND-
1022 PM CDT WED SEP 30 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MCLEAN AND SOUTH
CENTRAL MCHENRY COUNTIES...
AT 1021 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES SOUTHEAST OF BENEDICT...OR 25 MILES EAST OF GARRISON...MOVING
NORTHEAST AT 15 MPH.
PENNY SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BUTTE...RUSO AND STRAWBERRY LAKE.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4785 10054 4785 10058 4770 10059 4764 10092
4778 10105 4793 10073
TIME...MOT...LOC 0321Z 244DEG 14KT 4774 10088
ABELINGLocal storm report, Sep 30, 11:02 PM CDT, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BISMARCK ND
1102 PM CDT WED SEP 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 PM HAIL 8 SE RICHARDTON 46.81N 102.20W
09/30/2015 E1.25 INCH STARK ND TRAINED SPOTTER
SILVER DOLLAR SIZE HAIL REPORTED EAST OF RICHARDTON
0805 PM HAIL 14 SSE RICHARDTON 46.70N 102.20W
09/30/2015 E1.00 INCH STARK ND TRAINED SPOTTER
REPORT OF ONE INCH HAIL IN SOUTHEAST START COUNTY.
0855 PM HAIL 15 W HEART BUTTE DAM 46.60N 102.13W
09/30/2015 E1.00 INCH HETTINGER ND TRAINED SPOTTER
REPORT OF ONE INCH HAIL
0945 PM HAIL 2 SSW WILLOW CITY 48.58N 100.31W
09/30/2015 M1.00 INCH BOTTINEAU ND CO-OP OBSERVER
HAIL LASTED 10 MINUTES UNTIL 955 PM CDT.
&&
ABELINGSpecial weather statement, Sep 30, 11:39 PM CDT, 3 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1139 PM CDT WED SEP 30 2015
NDZ005-011>013-019-021-022-010500-
MCHENRY-PIERCE-WARD-ROLETTE-MERCER-MCLEAN-SHERIDAN-
1139 PM CDT WED SEP 30 2015
...A LINE OF THUNDERSTORMS WILL AFFECT PORTIONS OF CENTRAL NORTH
DAKOTA LATE THIS EVENING...
AT 1131 PM CDT...A LINE OF THUNDERSTORMS WAS ALONG A LINE FROM
SOUTHERN ROLETTE COUNTY...SOUTHWEST TO EASTERN PORTIONS OF LAKE
SAKAKAWEA...AND MOVING EAST AT 15 MPH.
BRIEF HEAVY DOWNPOURS...DEADLY LIGHTNING AND DIME SIZE HAIL IS
POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE... RUGBY...GARRISON...WASHBURN...HAZEN
BAY RECREATION AREA...VELVA...UNDERWOOD...COLEHARBOR...TURTLE
LAKE...TOWNER...STANTON...SAWYER...RIVERDALE AND PICK CITY.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN BISMARCK.
LAT...LON 4838 9950 4837 9985 4807 9985 4730 10102
4725 10211 4783 10163 4838 10069 4855 10024
4854 10015 4859 10014 4868 9989 4869 9950
TIME...MOT...LOC 0431Z 272DEG 13KT 4862 9954 4742 10139
HAMILTONSpecial weather statement, Oct 1, 12:30 AM CDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 1230 AM CDT THU OCT 1 2015 NDZ019>021-010630- OLIVER ND-MERCER ND-MCLEAN ND- 1230 AM CDT THU OCT 1 2015 ...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL MCLEAN...CENTRAL MERCER AND NORTHWESTERN OLIVER COUNTIES... AT 1229 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BEULAH...MOVING EAST AT 30 MPH. NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BEULAH...HAZEN...STANTON AND FORT CLARK. BRIEF BUT VERY HEAVY RAINFALL AND DEADLY LIGHTNING IS ALSO OCCURRING WITH THIS STORM. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4719 10191 4737 10185 4746 10120 4714 10117 TIME...MOT...LOC 0529Z 265DEG 26KT 4730 10179 HAMILTON
Special weather statement, Oct 1, 1:12 AM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
112 AM CDT THU OCT 1 2015
NDZ020-010715-
OLIVER ND-
112 AM CDT THU OCT 1 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN OLIVER COUNTY...
AT 111 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES SOUTHEAST OF BEULAH...MOVING EAST AT 20 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CENTER AND HANNOVER.
VERY HEAVY RAINFALL AND FREQUENT DEADLY LIGHTNING IS ALSO OCCURRING
WITH THIS STORM. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4702 10176 4718 10176 4717 10124 4698 10133
4698 10150
TIME...MOT...LOC 0611Z 278DEG 16KT 4712 10169
HAMILTONSpecial weather statement, Oct 1, 2:06 AM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
206 AM CDT THU OCT 1 2015
NDZ019-020-034-010800-
OLIVER ND-MORTON ND-MERCER ND-
206 AM CDT THU OCT 1 2015
...STRONG THUNDERSTORMS WILL AFFECT CENTRAL MERCER...OLIVER AND
NORTH CENTRAL MORTON COUNTIES...
AT 201 AM CDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORMS MAINLY OVER OLIVER COUNTY...EXTENDING FROM NEAR BEULAH
TO HANNOVER AND SOUTH. THESE STORMS WERE EXPANDING WESTWARD...BUT
ALSO MOVING SOUTHEAST AT 15 MPH. OTHER STORMS WERE OVER MERCER
COUNTY AND INTO NORTH CENTRAL MORTON COUNTY...MAINLY NORTH OF
INTERSTATE 94.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BEULAH...HAZEN...CENTER...STANTON...HANNOVER...FORT CLARK AND NELSON
LAKE.
VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4710 10188 4733 10175 4732 10135 4729 10134
4728 10129 4725 10122 4725 10119 4728 10118
4729 10113 4698 10097 4687 10138
TIME...MOT...LOC 0701Z 293DEG 14KT 4701 10141
VININGThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 30, 7:33 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Hettinger, Stark | 57 min |
| Sep 30, 8:35 PM CDT | Special Weather Statement | BIS | Hettinger | 40 min |
| Sep 30, 8:54 PM CDT | Special Weather Statement | BIS | Rolette | 51 min |
| Sep 30, 9:12 PM CDT | Special Weather Statement | BIS | Grant | 48 min |
| Sep 30, 9:21 PM CDT | Special Weather Statement | BIS | Rolette | 39 min |
| Sep 30, 10:22 PM CDT | Special Weather Statement | BIS | Sheridan | 38 min |
| Sep 30, 11:39 PM CDT | Special Weather Statement | BIS | McHenry, McLean, Mercer, Pierce | 21 min |
| Oct 1, 12:30 AM CDT | Special Weather Statement | BIS | Mercer | 60 min |
| Oct 1, 1:12 AM CDT | Special Weather Statement | BIS | Oliver | 63 min |
| Oct 1, 2:06 AM CDT | Special Weather Statement | BIS | Oliver | 54 min |
| Oct 1, 3:47 AM CDT | Severe Thunderstorm Warning | BIS | Morton | 43 min |
| Oct 1, 4:40 AM CDT | Special Weather Statement | BIS | Morton, Oliver | 35 min |
| Oct 1, 7:20 AM CDT | Special Weather Statement | BIS | Emmons | 25 min |
| Oct 1, 9:28 AM CDT | Dense Fog Advisory | BIS | Adams, Billings, Bowman, Golden Valley, Slope | 3 hr |
| Oct 1, 2:25 PM CDT | Wind Advisory | BIS | Adams, Billings, Bowman, Golden Valley, Hettinger, Slope and 1 more | 32 hr |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.